| Model Number |
G31138 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Split (2537)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint device was returned to the manufacturer and upon assessment, damage was noted.(b)(4).Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
It was reported that the flexor shuttle select guiding sheath did not insert smoothly into the patient's skin during an unspecified superficial femoral artery procedure.The access site was described as normal tissue.The procedure was successfully completed using a similar device.According to the initial reporter, a section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the complaint history, device history record, drawing, manufacturing instructions, quality control, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned device confirmed the presence of 5 mm of scrape type damage on the distal end of the outer layer of tubing.In the 5 mm damaged section, 1 mm of the outer layer of tubing was separated longitudinally.The inner sheath liner was intact, and no coil was exposed.The distal edge of the sheath was damaged, and slightly stretched at the transition.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is required.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
This mdr is being submitted as having information not previously reported.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Additional Manufacturer Narrative